# SDR IXXA20170201023

- Difficulty date: January 2, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BOTH UPPER AND LOWER AIRLOAD RIBS CORRODED RWS 638.  FOUND TO BE OUT OF LIMITS IAW SRM 57-41-09, FIGURE 101.  REMOVED AND REPLACED RIBS IAW SRM 51-40-02.
